# SDR COMA0560135

- Difficulty date: February 18, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- Aircraft time: 21,875 hours, 19,526 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5825 NOSE DOOR OPEN WARNING AFTER GEAR EXTENSION.  ADJUSTED THE LT NLG DOOR.
